Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 32, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Jun 2, 2008, 6:10 AM CDT for Beaver County, Cimarron County, Texas County, Oklahoma; 16 counties in Texas. It took effect at Jun 2, 2008, 12:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2008, 6:10 AM CDT (11:10 UTC)
- In effect from
- Jun 2, 2008, 12:00 PM CDT
- Expired
- Jun 2, 2008, 10:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Amarillo, TX
Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 63 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 11.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 289 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 3150 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KAMA 021110 RFWAMA RED FLAG WARNING NATIONAL WEATHER SERVICE AMARILLO TX 610 AM CDT MON JUN 2 2008 ...CRITICAL FIRE WEATHER TODAY AND TUESDAY... .A LEE-SIDE SURFACE TROUGH WILL STRENGTHEN TODAY ACROSS EASTERN COLORADO CAUSING SOUTHWEST WINDS TO INCREASE THIS AFTERNOON. WITH DRY AIR IN PLACE...RELATIVE HUMIDITIES WILL DROP INTO THE TEENS AND SINGLE DIGITS ACROSS MOST OF THE PANHANDLES. FIRE WEATHER CONDITIONS WILL RETURN TO THE PANHANDLES TUESDAY WITH GUSTY SOUTHWEST WINDS AND RELATIVE HUMIDITIES FALLING INTO THE TEENS. TXZ001>004-006>009-011>014-016>019-022115- /O.UPG.KAMA.FW.A.0027.080602T1700Z-080603T0300Z/ /O.NEW.KAMA.FW.W.0032.080602T1700Z-080603T0300Z/ /O.NEW.KAMA.FW.A.0028.080603T1700Z-080604T0200Z/ DALLAM-SHERMAN-HANSFORD-OCHILTREE-HARTLEY-MOORE-HUTCHINSON- ROBERTS-OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG- DONLEY- 610 AM CDT MON JUN 2 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR THE WESTERN TWO-THIRDS OF THE TEXAS PANHANDLE. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THE SAME AREA. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. RELATIVE HUMIDITIES OF 15 PERCENT OR LOWER COMBINED WITH SOUTHWEST WINDS OF 15 TO 25 MPH AND DRY FUELS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS TODAY AND TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ OKZ001-002-022115- /O.UPG.KAMA.FW.A.0027.080602T1700Z-080603T0300Z/ /O.NEW.KAMA.FW.W.0032.080602T1700Z-080603T0300Z/ CIMARRON-TEXAS- 610 AM CDT MON JUN 2 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR CIMARRON AND TEXAS COUNTIES IN THE OKLAHOMA PANHANDLE. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITIES OF 15 PERCENT OR LOWER COMBINED WITH SOUTHWEST WINDS OF 20 TO 30 MPH AND DRY FUELS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS TODAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ OKZ003-022115- /O.NEW.KAMA.FW.W.0032.080602T1700Z-080603T0300Z/ BEAVER- 610 AM CDT MON JUN 2 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR BEAVER COUNTY IN THE OKLAHOMA PANHANDLE. RELATIVE HUMIDITIES OF 15 PERCENT OR LOWER COMBINED WITH SOUTHWEST WINDS OF 20 TO 30 MPH AND DRY FUELS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS TODAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ TXZ005-010-015-020-022115- /O.NEW.KAMA.FW.A.0028.080603T1700Z-080604T0200Z/ LIPSCOMB-HEMPHILL-WHEELER-COLLINGSWORTH- 610 AM CDT MON JUN 2 2008 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FAR EASTERN TEXAS PANHANDLE. RELATIVE HUMIDITIES OF 15 PERCENT OR LOWER COMBINED WITH SOUTHWEST WINDS OF 15 TO 25 MPH AND DRY FUELS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS TUESDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CLK
2 follow-up statements
000 WWUS84 KAMA 022007 RFWAMA RED FLAG WARNING NATIONAL WEATHER SERVICE AMARILLO TX 307 PM CDT MON JUN 2 2008 ...CRITICAL FIRE WEATHER CONDITIONS CONTINUE TODAY AND ARE EXPECTED AGAIN ON TUESDAY... .STRONG SOUTHWESTERLY SURFACE WINDS HAVE DEVELOPED THIS AFTERNOON ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. THIS HAS COMBINED WITH VERY DRY AIR AND SURFACE TEMPERATURES FROM 100 TO 106 DEGREES TO RESULT IN VERY LOW RELATIVE HUMIDITIES. FIRE WEATHER CONDITIONS WILL PERSIST THROUGH LATE THIS EVENING...OR UNTIL THE WIND SPEEDS DECREASE AND TEMPERATURES FALL ONCE THE SUN HAS SET. FIRE WEATHER CONDITIONS WILL RETURN ONCE AGAIN TO THE PANHANDLES TUESDAY WITH GUSTY SOUTHWESTERLY WINDS AND RELATIVE HUMIDITIES FALLING INTO THE TEENS. TXZ001>004-006>009-011>014-016>019-031200- /O.CON.KAMA.FW.W.0032.000000T0000Z-080603T0300Z/ /O.CON.KAMA.FW.A.0028.080603T1700Z-080604T0200Z/ DALLAM-SHERMAN-HANSFORD-OCHILTREE-HARTLEY-MOORE-HUTCHINSON- ROBERTS-OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG- DONLEY- 307 PM CDT MON JUN 2 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR ALL BUT THE FAR EASTERN TEXAS PANHANDLE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR ALL OF THE TEXAS PANHANDLE... RELATIVE HUMIDITIES OF 15 PERCENT OR LOWER HAVE COMBINED WITH SOUTHWEST WINDS OF 20 TO 30 MPH...TEMPERATURES AT OR JUST ABOVE THE CENTURY MARK...AND DRY FUELS TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE RED FLAG WARNING AREA. THESE CONDITIONS ARE EXPECTED TO PERSIST THROUGH THE EVENING HOURS AND UNTIL RELATIVE HUMIDITIES INCREASE ABOVE 15 PERCENT LATE THIS EVENING. CRITICAL FIRE CONDITIONS COULD REDEVELOP ACROSS THE TEXAS PANHANDLE TUESDAY...THUS THE FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ OKZ001>003-030300- /O.CON.KAMA.FW.W.0032.000000T0000Z-080603T0300Z/ CIMARRON-TEXAS-BEAVER- 307 PM CDT MON JUN 2 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR THE OKLAHOMA PANHANDLE... RELATIVE HUMIDITIES OF 15 PERCENT OR LOWER HAVE COMBINED WITH SOUTHWEST WINDS OF 20 TO 30 MPH...TEMPERATURES AT OR JUST ABOVE THE CENTURY MARK...AND DRY FUELS TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE RED FLAG WARNING AREA. THESE CONDITIONS ARE EXPECTED TO PERSIST THROUGH THE EVENING HOURS AND UNTIL RELATIVE HUMIDITIES INCREASE ABOVE 15 PERCENT LATE THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ TXZ005-010-015-020-031200- /O.CON.KAMA.FW.A.0028.080603T1700Z-080604T0200Z/ LIPSCOMB-HEMPHILL-WHEELER-COLLINGSWORTH- 307 PM CDT MON JUN 2 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR ALL OF THE TEXAS PANHANDLE... CRITICAL FIRE WEATHER CONDITIONS COULD DEVELOP ACROSS THE TEXAS PANHANDLE TUESDAY AFTERNOON AND EVENING AS WARM TEMPERATURES COMBINE WITH DRY FUELS...BREEZY SOUTHWESTERLY WINDS OF 15 TO 25 MPH...AND LOW RELATIVE HUMIDITY VALUES AT OR BELOW 15 PERCENT TO RESULT IN THE POSSIBILITY OF CRITICAL FIRE WEATHER CONDITIONS. THESE CONDITIONS COULD PERSIST THROUGH THE EVENING HOURS TUESDAY UNTIL RELATIVE HUMIDITIES INCREASE ABOVE 15 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JORDAN
000 WWUS84 KAMA 030318 RFWAMA RED FLAG WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1018 PM CDT MON JUN 2 2008 ...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AGAIN ON TUESDAY... .CRITICAL FIRE WEATHER CONDITIONS WILL RETURN ONCE AGAIN TO THE PANHANDLES TUESDAY WITH GUSTY SOUTHWESTERLY WINDS AND RELATIVE HUMIDITIES FALLING INTO THE TEENS. TXZ001>004-006>009-011>014-016>019-031130- /O.EXP.KAMA.FW.W.0032.000000T0000Z-080603T0300Z/ /O.CON.KAMA.FW.A.0028.080603T1700Z-080604T0200Z/ DALLAM-SHERMAN-HANSFORD-OCHILTREE-HARTLEY-MOORE-HUTCHINSON- ROBERTS-OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG- DONLEY- 1018 PM CDT MON JUN 2 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR ALL BUT THE EASTERN COLUMN OF COUNTIES IN THE TEXAS PANHANDLE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. RELATIVE HUMIDITIES OF 15 PERCENT OR LESS WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND A HIGH FIRE DANGER OR GREATER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ OKZ001>003-030430- /O.EXP.KAMA.FW.W.0032.000000T0000Z-080603T0300Z/ CIMARRON-TEXAS-BEAVER- 1018 PM CDT MON JUN 2 2008 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR THE OKLAHOMA PANHANDLE. WINDS HAVE SUBSIDED BELOW 20 MPH AND RELATIVE HUMIDITIES HAVE INCREASED ABOVE 15 PERCENT ACROSS THE OKLAHOMA PANHANDLE. $$ TXZ005-010-015-020-031130- /O.CON.KAMA.FW.A.0028.080603T1700Z-080604T0200Z/ LIPSCOMB-HEMPHILL-WHEELER-COLLINGSWORTH- 1018 PM CDT MON JUN 2 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE EASTERN ONE COLUMN OF COUNTIES IN THE TEXAS PANHANDLE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 2, 3:54 AM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 2, 3:54 AM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
354 AM CDT MON JUN 2 2008
.DISCUSSION...
TODAY WILL SEE A REPEAT OF DRY AND VERY WARM CONDITIONS WITH
MID/UPPER RIDGE AXIS SHIFTING A BIT FURTHER TO THE EAST.
SOUTHWESTERLY FLOW ALOFT WILL RESULT IN SURFACE LEE TROUGH TO
STRENGTHEN TODAY. A BOUNDARY LOCATED NEAR THE KANSAS/OKLAHOMA
BORDER WILL PUSH NORTHWARD THIS AFTERNOON. SURFACE TROUGH
EVENTUALLY HEADS TOWARD EASTERN KANSAS TONIGHT IN RESPONSE TO
UPPER TROUGH OFF THE PACIFIC NORTHWEST COAST HEADING INTO THE
NORTHERN ROCKIES. THIS WILL SET UP A DOWNSLOPING SOUTHWEST GRADIENT
WITH WIND SPEEDS INCREASING AS THE SURFACE TROUGH FURTHER DEEPENS.
ANY LINGERING LOW LEVEL MOISTURE WILL SCOUR OUT AS MUCH DRIER AIR
MOVES INTO THE PANHANDLES. THIS SET UP WILL LEAD TO RED FLAG
CONDITIONS LIKELY TO BE MET AND FURTHER DETAILS ARE OUTLINED BELOW
IN THE FIRE WEATHER SECTION. HIGH TEMPS TODAY WILL SEE NEAR RECORD
READINGS IN THE UPPER 90S TO AROUND 100.
MID/UPPER RIDGE FLATTENS TUE WITH UPPER TROUGH MOVING INTO THE
NORTHERN PLAINS. A WEAK WIND SHIFT/FRONT WILL HANG UP NEAR THE
OKLAHOMA/TEXAS BORDER. MOISTURE WILL INCREASE ALONG THE FRONT WHICH
WILL LEAD TO INCREASING INSTABILITY ACROSS THE OKLAHOMA PANHANDLE.
SEE NO REASON TO YANK INHERITED SLIGHT CHANCE POPS GIVEN SHEARED
VORT MAX PROPAGATING ACROSS THE PLAINS ALTHOUGH SOME QUESTION
ON THE STRENGTH OF THE CAP AS H7 TEMPS REMAIN PRETTY WARM.
SOUTH OF THE FRONTAL BOUNDARY...DOWNSLOPING GUSTY SOUTHWEST WINDS
WILL ONCE AGAIN QUICKLY LEAD TO DRYING CONDITIONS WHERE RED FLAG
CRITERIA WILL LIKELY BE MET. AGAIN REFER TO THE FIRE WEATHER SECTION
BELOW. DESPITE SLIGHT COOLING ALONG THE OKLAHOMA BORDER...TEMPS WILL
ONCE AGAIN CLIMB INTO THE UPPER 90S TO AROUND 100.
A MORE VIGOROUS UPPER TROUGH MOVES INTO THE CENTRAL ROCKIES THU.
MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH THE TROUGH HEADING
TOWARD THE NORTHERN PLAINS FRI. A COLD FRONT WILL PUSH THROUGH LATE
THU NIGHT BUT WILL ONLY ACT TO COOL TEMPS OFF A LITTLE FRI AS
PANHANDLES LOOK TO BE DRY SLOTTED. MEDIUM RANGE MODELS ALSO
SUGGESTING VERY WARM TEMPS TO RETURN FOR THE WEEKEND WITH HEIGHT
RISES LATE IN THE WEEKEND IN ADVANCE OF YET ANOTHER SIGNIFICANT UPPER
TROUGH ENTERING THE PACIFIC NORTHWEST.
CLK
&&
.FIRE WEATHER...
FIRE WEATHER CONCERNS WERE THE MAIN EMPHASIS IN THIS FORECAST
PACKAGE. SURFACE LEE TROUGH DEEPENS TODAY IN EASTERN COLORADO. HOT
AND DRY CONDITIONS WILL LEAD TO RELATIVE HUMIDITIES DROPPING INTO
SINGLE DIGITS AND LOWER TEENS AS WINDS INCREASE TO 15 TO 25 MPH WITH
GUSTS TO 30 MPH. AS A RESULT...WENT AHEAD AND UPGRADED PREVIOUS
FIRE WEATHER WATCH TO A RED FLAG WARNING FOR ALL BUT THE FAR EASTERN
COLUMN THIS AFTERNOON AND EVENING. A WEAK FRONT WILL HANG UP ALONG
THE OKLAHOMA PANHANDLE TUE. NOT EXPECTING ELEVATED FIRE WEATHER
CONCERNS IN THIS AREA AS TEMPS WILL BE SLIGHTLY COOLER AND MOISTURE
WILL INCREASE A BIT. HOWEVER GUSTY DOWNSLOPING SOUTHWEST WINDS WILL
ONCE AGAIN SET UP ACROSS THE TEXAS PANHANDLE ALONG WITH MINIMUM
RELATIVE HUMIDITIES FALLING BELOW 20 PERCENT. SINCE IT LOOKS LIKE
RED FLAG CRITERIA MAY BE MET...WENT AHEAD AND ISSUED A FIRE WEATHER
WATCH FOR THE TEXAS PANHANDLE FOR TUE AFTERNOON AND EVENING. FIRE
WEATHER CONCERNS WILL ALSO CONTINUE THROUGH THE WEEK WITH SIMILAR
WEATHER PATTERN SETTING UP.
CLK
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 99 62 98 61 96 / 0 0 5 5 5
BEAVER OK 99 62 92 62 97 / 0 0 10 20 10
BOISE CITY OK 95 59 91 57 92 / 0 0 5 10 10
BORGER TX 101 71 100 64 97 / 0 0 5 5 5
BOYS RANCH TX 100 62 99 62 98 / 0 0 5 5 5
CANYON TX 100 61 99 61 98 / 0 0 5 5 5
CLARENDON TX 101 69 101 64 99 / 0 0 5 5 5
DALHART TX 97 60 94 56 95 / 0 0 5 5 5
GUYMON OK 99 61 95 59 92 / 0 0 5 20 10
HEREFORD TX 100 60 98 62 99 / 0 0 0 5 5
LIPSCOMB TX 99 66 96 63 98 / 0 0 5 20 10
PAMPA TX 99 72 97 65 97 / 0 0 5 5 5
SHAMROCK TX 101 68 101 66 101 / 0 0 5 5 5
WELLINGTON TX 102 68 101 69 102 / 0 0 5 5 5
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF
SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HUTCHINSON...
MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
SHERMAN.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
SHERMAN...WHEELER.
OK...RED FLAG WARNING FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
&&
08/05Hazardous weather outlook, Jun 2, 6:00 AM CDT, 10 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 600 AM CDT MON JUN 2 2008 OKZ001>003-TXZ001>020-021800- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 600 AM CDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... A RED FLAG WARNING IS IN EFFECT FROM NOON TO 10 PM ACROSS THE OKLAHOMA PANHANDLE...AND WESTERN AND CENTRAL PARTS OF THE TEXAS PANHANDLE. LOW RELATIVE HUMIDITIES AND BREEZY TO WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. IN ADDITION...CAUTION IS ADVISED ON AREA LAKES TODAY AND TONIGHT DUE THE BREEZY TO WINDY CONDITIONS. .DAYS TWO THROUGH SEVEN... A FIRE WEATHER WATCH IS IN EFFECT FOR TUESDAY ACROSS THE TEXAS PANHANDLE AS THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS CONTINUES. THUNDERSTORMS ARE POSSIBLE LATE TUESDAY AFTERNOON THROUGH TUESDAY EVENING OVER MUCH OF THE OKLAHOMA PANHANDLE AS A WEATHER DISTURBANCE INTERACTS WITH A STALLED SURFACE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. NUNEZ
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 6:10 AM CDT | Fire Weather Watch | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 23 hr |
Nearby
Red Flag Warnings in Texas, 2008Red Flag Warnings in Oklahoma, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.